# SDR 2008UALA04010

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 31,803 hours, 12,737 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L DISPLAYED AFTER EMERGENCY LIGHT TEST PER 3 SVC.  *S/D*  CONNECTOR LOOSE.  RE-SEATED MATING CONNECTOR FOR LEFT FWD BATT PACK, NORMAL OPERATION RESTORED, OPS CHECKS OKAY.
